Research Repository

Browse by Author: Qiu, J

Up a level
Export as [feed] Atom [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 5.

Article

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Wu, L (2018) A Piecewise-Markovian Lyapunov Approach to Reliable Output Feedback Control for Fuzzy-Affine Systems with Time-Delays and Actuator Faults. IEEE Transactions on Cybernetics, 48 (9). 2723 - 2735. ISSN 2168-2267

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Chadli, M (2017) Fixed-Order Piecewise-Affine Output Feedback Controller for Fuzzy-Affine-Model-Based Nonlinear Systems with Time-Varying Delay. IEEE Transactions on Circuits and Systems I: Regular Papers, 64 (4). 945 - 958. ISSN 1549-8328

Wei, Y, Qiu, J, Shi, Peng ORCID: 0000-0001-8218-586X and Lam, HK (2016) A New Design of H-infinity Piecewise Filtering for Discrete-Time Nonlinear Time-Varying Delay Systems via T-S Fuzzy Affine Models. IEEE Transactions on Systems, Man, and Cybernetics: Systems (99). ISSN 2168-2216

Zhang, J, Shi, Peng ORCID: 0000-0003-2668-7616, Qiu, J and Nguang, SK (2015) A novel observer-based output feedback controller design for discrete-time fuzzy systems. IEEE Transactions on Fuzzy Systems, 23 (1). 223 - 229. ISSN 1063-6706

Qiu, J, He, Huiling and Shi, Peng (2009) Delay-dependent guaranteed cost control for a non-linear stochastic system with distributed delays. Proceedings of the Institution of Mechanical Engineers, Part I: Journal of Systems and Control Engineering, 223 (6). pp. 763-772. ISSN 0959-6518